Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 37–37 | Cite as

Antibacterials/antineoplastics

Geotrichum capitatum fungaemia and febrile neutropenia: 4 case reports
Case report
  • 58 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, four men of aged 35−45 years were described, who developed Geotrichum capitatum fungaemia following chemotherapy with idarubicin and cytarabine and during antimicrobial treatment with amikacin, colistin, fosfomycin, imipenem, piperacillin/tazobactam or teicoplanin [not all dosages and routes stated]. Additionally, all patients developed febrile neutropenia following chemotherapy with idarubicin and cytarabine.

Patient 1: A 35-year-old man developed Geotrichum capitatum fungaemia following chemotherapy with idarubicin and cytarabine for acute lymphoblastic leukaemia (ALL) and during antimicrobial treatment with colistin, piperacillin-tazobactam, amikacin and imipenem. Additionally, he developed febrile neutropenia following chemotherapy with idarubicin and...

Reference

  1. Ben Neji H, et al. Geotrichum capitatum fungemia in patients treated for acute leukemia. Medecine et Maladies Infectieuses 49: 284-286, No. 4, Jun 2019. Available from: URL: http://doi.org/10.1016/j.medmal.2018.09.005 - Tunisia

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations